# SDR GLBA2016080200601

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 38,184 hours, 46,493 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 571302
- Part serial: 470A
- Condition: Failed
- Location: Powerpack
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THEY HAD A GEAR ISSUE, LOW HYD LIGHT ILLUMINATED, MANUALLY EXTENDED THE GEAR, DECLARED AN EMERGENCY, HAD 3 GREENS ILLUMINATED, LANDED SAFELY.  CIRCUIT BREAKER POPPED, RESET, POPPED WITHIN 4 SEC.  HYD FLOW LOW ANNUNCIATOR ILLUM IN FLT.  HYD FLUID FOUND ON LOWER INBD LT WING.  MX R&R LANDING GEAR POWER PACK MOTOR, PN:571302, SN OFF: 470A.  OPS CK GOOD, PERFORMED SWINGING OF GEAR IAW 32-01.  MOTOR R&R IAW 32-30-04.  R&R LT LIQUID LEVEL SENSOR, PN:99-388007-1, SN ON:1312A IAW DMM 32-30-08, OPS CHECK GOOD LEAK CHECK GOOD.  R & R LG RELAY, PN:MS24171-D1, SN ON:16-004, OPS CK GOOD.  FILLED AND BLED LANDING GEAR HYD SYS IAW AIM TC 1900-3230.00.
